MathSciNet Relay Station
MathSciNet bibliographic data
MR2208295 (2007d:35180) 35L65 (35D05 35L45 35L60)
Hong, John M. An extension of Glimm's method to inhomogeneous strictly hyperbolic systems of conservation laws by `weaker than weak' solutions of the Riemann problem. J. Differential Equations 222 (2006), no. 2, 515–549.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement